Alert archive / Louisiana / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 171, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Jun 8, 2021, 1:29 PM CDT for 4 parishes in Louisiana. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 8, 2021, 1:29 PM CDT (18:29 UTC)
- Expired
- Jun 8, 2021, 2:15 PM CDT
- In force
- 46 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bienville Parish, LA, Jackson Parish, LA, Natchitoches Parish, LA, Winn Parish, LA
The radar
The Shreveport radar (KSHV), 111 km from the middle of the area, began a volume at 18:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 8, 1:39 PM CDT | TSTM WND DMG | 7 Ene Saline, LA | TREES DOWN ON HWY 501 BETWEEN SALINE AND JONESBORO. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 8, 12:42 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 6.5 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1621 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 580 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- 218 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.1
The text
As transmitted.
777
WUUS54 KSHV 081829
SVRSHV
LAC013-049-069-127-081915-
/O.NEW.KSHV.SV.W.0171.210608T1829Z-210608T1915Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Shreveport LA
129 PM CDT Tue Jun 8 2021
The National Weather Service in Shreveport has issued a
* Severe Thunderstorm Warning for...
Jackson Parish in north central Louisiana...
North central Natchitoches Parish in northwestern Louisiana...
Southeastern Bienville Parish in northwestern Louisiana...
Northwestern Winn Parish in north central Louisiana...
* Until 215 PM CDT.
* At 128 PM CDT, severe thunderstorms were located along a line
extending from 13 miles south of Gibsland to 13 miles west of
Jonesboro to 14 miles northeast of Campti, moving east at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Jonesboro, Chatham, Hodge, North Hodge, Dodson, East Hodge, Saline,
Lucky, Bienville, Quitman, Eros, Sikes, Brice, Friendship and
Liberty Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3239 9243 3222 9241 3203 9247 3205 9301
3224 9300 3237 9303
TIME...MOT...LOC 1828Z 272DEG 30KT 3236 9298 3225 9294 3207 9298
HAIL...<.75IN
WIND...60MPH
$$
043 follow-up statements
310
WWUS54 KSHV 081841
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
141 PM CDT Tue Jun 8 2021
LAC013-049-069-127-081915-
/O.CON.KSHV.SV.W.0171.000000T0000Z-210608T1915Z/
Jackson LA-Natchitoches LA-Bienville LA-Winn LA-
141 PM CDT Tue Jun 8 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT
FOR SOUTHERN JACKSON...NORTHEASTERN NATCHITOCHES...SOUTHEASTERN
BIENVILLE AND NORTHWESTERN WINN PARISHES...
At 141 PM CDT, severe thunderstorms were located along a line
extending from 14 miles southwest of Grambling to near Jonesboro to
15 miles northwest of Winnfield, moving east at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Jonesboro, Chatham, Hodge, North Hodge, Dodson, East Hodge, Quitman,
Eros, Sikes and Liberty Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3239 9243 3222 9241 3203 9247 3205 9296
3223 9287 3237 9292
TIME...MOT...LOC 1841Z 271DEG 33KT 3236 9284 3225 9280 3207 9284
HAIL...<.75IN
WIND...60MPH
$$
04084
WWUS54 KSHV 081853
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
153 PM CDT Tue Jun 8 2021
LAC069-081902-
/O.CAN.KSHV.SV.W.0171.000000T0000Z-210608T1915Z/
Natchitoches LA-
153 PM CDT Tue Jun 8 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN NATCHITOCHES
PARISH IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
north central and northwestern Louisiana.
LAT...LON 3239 9243 3222 9241 3203 9247 3205 9288
3224 9275 3237 9281
TIME...MOT...LOC 1852Z 270DEG 37KT 3236 9268 3225 9264 3206 9276
$$
LAC013-049-127-081915-
/O.CON.KSHV.SV.W.0171.000000T0000Z-210608T1915Z/
Jackson LA-Bienville LA-Winn LA-
153 PM CDT Tue Jun 8 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT
FOR SOUTHERN JACKSON...EAST CENTRAL BIENVILLE AND NORTHWESTERN WINN
PARISHES...
At 152 PM CDT, severe thunderstorms were located along a line
extending from 11 miles south of Grambling to near Jonesboro to 11
miles northwest of Winnfield, moving east at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Jonesboro, Chatham, Hodge, North Hodge, Dodson, East Hodge, Quitman,
Eros and Sikes.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3239 9243 3222 9241 3203 9247 3205 9288
3224 9275 3237 9281
TIME...MOT...LOC 1852Z 270DEG 37KT 3236 9268 3225 9264 3206 9276
HAIL...<.75IN
WIND...60MPH
$$
04830
WWUS54 KSHV 081911
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
211 PM CDT Tue Jun 8 2021
LAC013-049-127-081920-
/O.EXP.KSHV.SV.W.0171.000000T0000Z-210608T1915Z/
Jackson LA-Bienville LA-Winn LA-
211 PM CDT Tue Jun 8 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN JACKSON...EAST
CENTRAL BIENVILLE AND NORTHWESTERN WINN PARISHES WILL EXPIRE AT 215
PM CDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
north central and northwestern Louisiana.
LAT...LON 3239 9243 3222 9241 3203 9247 3205 9288
3224 9275 3237 9281
TIME...MOT...LOC 1910Z 272DEG 30KT 3236 9252 3225 9248 3206 9260
$$
04What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 12:38 PM CDT, 51 minutes earlier.
Area forecast discussion, Jun 8, 12:38 PM CDT, 51 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Shreveport LA
1238 PM CDT Tue Jun 8 2021
.AVIATION...
Thunderstorms moving from west to east from I-49 eastward will
bring gusty winds, temporarily reduced visibilities and patchy
MVFR restrictions to MLU and ELD through the afternoon. Farther
west the conditions will be generally VFR with the potential for
more isolated convection popping up this afternoon. Winds today
will be generally from the south and gusting up to 20 mph at
times, although wind directions will be erratic near the mentioned
thunderstorm line. Currently, we anticipate mostly quiet
conditions this evening, although we cannot rule out some more
localized pockets of showers and storms along and north of I-20
late tonight. Otherwise, lighter south winds tonight will bring in
mainly MVFR flight cats very late tonight through 10 or 11 am
tomorrow. /50/
&&
.PREV DISCUSSION... /issued 939 AM CDT Tue Jun 8 2021/
UPDATE...
Sent a quick update to beef up pops areawide and based on high res
progs which suggest the intense line of convection just now
entering NE TX will move from west to east through our region
today. Also considerable flooding is ongoing across McCurtain
County, Oklahoma attm promoting the necessity of a Flash Flood
Emergency needing to be issued.
Lowered temperatures about a category as well given the abundant
blowoff from the convection to our west even through we should see
some recovery out west by late this afternoon.
Did not make any changes to the present Flash Flood Watch.
Update already sent...13.
PREV DISCUSSION... /issued 629 AM CDT Tue Jun 8 2021/
AVIATION...
Mix of flight categories from MVFR to VLIFR observed due to
fog/low cigs will gradually improve through late morning, with
most sites returning to VFR. Convection to continue to develop
again this morning, possibly affecting KTXK/KELD, with development
further swd possible by late this morning/early this aftn.
Convection to diminish across the srn half of the region with the
loss of daytime heating, but will continue to be possible across
the nrn half through the end of the pd.
/12/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 87 73 91 74 / 80 20 20 10
MLU 87 72 89 74 / 60 30 50 20
DEQ 81 71 88 73 / 100 50 20 10
TXK 82 73 89 75 / 100 30 20 10
ELD 83 71 90 72 / 70 40 30 20
TYR 87 72 91 75 / 100 10 10 0
GGG 87 71 91 74 / 100 10 10 0
LFK 90 72 93 74 / 80 10 20 0
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Flash Flood Watch until 7 PM CDT this evening for ARZ050-051-
059>061-070>073.
LA...None.
OK...Flash Flood Watch until 7 PM CDT this evening for OKZ077.
TX...Flash Flood Watch until 7 PM CDT this evening for TXZ096-097-
108>112.
&&
50/13/12Hazardous weather outlook, Jun 8, 4:03 AM CDT, 9 hours 26 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 403 AM CDT Tue Jun 8 2021 ARZ050-051-059>061-070>073-OKZ077-TXZ096-097-108>112-090915- Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-McCurtain-Red River-Bowie-Franklin-Titus-Camp- Morris-Cass- 403 AM CDT Tue Jun 8 2021 This Hazardous Weather Outlook is for portions of south central Arkansas, southwest Arkansas, southeast Oklahoma and northeast Texas. .DAY ONE...Today and Tonight... Widespread shower and thunderstorms will continue today. Locally heavy rainfall will be possible with these storms, leading to additional flooding across the region. A Flash Flood Watch remains in effect through 7 PM this evening. In addition to the heavy rain, strong gusty winds will be possible, especially if storms are able to organized into clusters. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... Much drier conditions are expected for the remainder of the week as upper ridging builds into the region from the west. The ridge will start retrograde by the weekend, and widespread rain chances will return. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel...amateur radio operators...and storm spotters will be needed this afternoon. LAZ001>006-010>014-017>022-TXZ124>126-136>138-149>153-165>167- 090915- Caddo-Bossier-Webster-Claiborne-Lincoln-Union-De Soto-Red River- Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-Grant- Caldwell-La Salle-Wood-Upshur-Marion-Smith-Gregg-Harrison- Cherokee-Rusk-Panola-Nacogdoches-Shelby-Angelina-San Augustine- 403 AM CDT Tue Jun 8 2021 This Hazardous Weather Outlook is for portions of north central Louisiana, northwest Louisiana, east Texas and northeast Texas. .DAY ONE...Today and Tonight... Widespread rain chances will continue today, which may lead to additional localized flash flooding concerns. Can't rule out strong gusty winds, especially if storms are able to organized into clusters. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... Much drier conditions are expected for the remainder of the week as upper ridging builds into the region from the west. The ridge will start retrograde by the weekend, and widespread rain chances will return. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel...amateur radio operators...and storm spotters will be needed this afternoon.
In the hours before
Special weather statement, Jun 8, 12:43 PM CDT, 46 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1243 PM CDT Tue Jun 8 2021
LAZ010-011-017-018-TXZ167-081830-
De Soto LA-Natchitoches LA-Red River LA-Sabine LA-Sabine TX-
1243 PM CDT Tue Jun 8 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DE SOTO...SOUTHERN
RED RIVER...SOUTHWESTERN NATCHITOCHES...SABINE PARISHES IN
NORTHWESTERN LOUISIANA AND NORTHEASTERN SABINE COUNTIES UNTIL 130 PM
CDT...
At 1243 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles southeast of Mansfield to near Zwolle
to 6 miles northeast of Milam. Movement was east at 40 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Natchitoches, Milam, Many, Zwolle, Campti, Allen, Pleasant Hill,
Florien, Provencal, Fisher, Robeline, Powhatan, Lake End, Kisatchie,
Mount Carmel, Belmont, Bellwood, Pelican, Negreet and Flora.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
northwestern Louisiana.
LAT...LON 3146 9382 3169 9366 3196 9361 3197 9328
3194 9309 3156 9308 3136 9321 3136 9334
TIME...MOT...LOC 1743Z 284DEG 35KT 3194 9358 3167 9358 3151 9369
04Special weather statement, Jun 8, 12:56 PM CDT, 33 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1256 PM CDT Tue Jun 8 2021
LAZ002-003-010>012-018-081830-
De Soto LA-Bossier LA-Bienville LA-Natchitoches LA-Red River LA-
Webster LA-
1256 PM CDT Tue Jun 8 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WEBSTER...EAST
CENTRAL DE SOTO...RED RIVER...NORTH CENTRAL NATCHITOCHES...BIENVILLE
AND SOUTHEASTERN BOSSIER PARISHES UNTIL 130 PM CDT...
At 1256 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Doyline to 7 miles south of Ringgold to
near Coushatta. Movement was east at 50 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Coushatta, Ringgold, Gibsland, Heflin, Martin, Goldonna, Hall Summit,
Saline, Lucky, Ashland, Castor, Edgefield, Bienville, Jamestown,
Bryceland, Mount Lebanon, Curtis, Grand Bayou, Brice and Plum Orchard
Landing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
north central and northwestern Louisiana.
LAT...LON 3215 9291 3215 9294 3211 9292 3199 9294
3196 9360 3224 9355 3224 9347 3225 9346
3226 9348 3225 9349 3228 9352 3230 9352
3229 9355 3231 9353 3235 9356 3247 9357
3255 9295 3229 9289
TIME...MOT...LOC 1756Z 264DEG 43KT 3247 9336 3223 9332 3198 9339
04Local storm report, Jun 8, 1:02 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
102 PM CDT TUE JUN 8 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1137 AM TSTM WND DMG APPLEBY 31.72N 94.60W
06/08/2021 NACOGDOCHES TX AMATEUR RADIO
SEVERAL LARGE TREES DOWN ON APPLEBY SAND
ROAD BETWEEN CR 2041 AND SL 224.
&&
25Special weather statement, Jun 8, 1:23 PM CDT, 6 minutes before
Special Weather Statement
National Weather Service Shreveport LA
123 PM CDT Tue Jun 8 2021
LAZ005-012-013-018-019-081915-
Winn LA-Bienville LA-Lincoln LA-Natchitoches LA-Jackson LA-
123 PM CDT Tue Jun 8 2021
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN JACKSON...NORTH CENTRAL
NATCHITOCHES...EASTERN BIENVILLE...SOUTHWESTERN LINCOLN AND
NORTHWESTERN WINN PARISHES UNTIL 215 PM CDT...
At 123 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Gibsland to 16 miles east of Ringgold to near
Campti. Movement was east at 35 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Ruston, Grambling, Jonesboro, Arcadia, Gibsland, Simsboro, Hodge,
Goldonna, North Hodge, Dodson, East Hodge, Saline, Lucky, Ashland,
Bienville, Quitman, Bryceland, Mount Lebanon, Brice and Friendship.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
north central and northwestern Louisiana.
LAT...LON 3200 9269 3198 9310 3225 9308 3247 9315
3248 9315 3248 9316 3249 9315 3252 9317
3259 9266 3226 9256
TIME...MOT...LOC 1823Z 269DEG 29KT 3253 9306 3226 9301 3198 9311
04Special weather statement, Jun 8, 1:26 PM CDT, 3 minutes before
Special Weather Statement
National Weather Service Shreveport LA
126 PM CDT Tue Jun 8 2021
LAZ017>020-081915-
Winn LA-Natchitoches LA-Grant LA-Sabine LA-
126 PM CDT Tue Jun 8 2021
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL GRANT...
NATCHITOCHES...SOUTHEASTERN SABINE AND SOUTHWESTERN WINN PARISHES
UNTIL 215 PM CDT...
At 126 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 15 miles east of Coushatta to near Campti to
Natchitoches to 17 miles north of Kurthwood to 7 miles southeast of
Many to 11 miles northwest of Hornbeck. Movement was northeast at 40
mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Natchitoches, Many, Colfax, Campti, Montgomery, Florien, Provencal,
Natchez, Clarence, Calvin, Fisher, Atlanta, Powhatan, Kisatchie,
Cloutierville, Melrose, Bellwood, Chopin, St. Maurice and Lake Iatt.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
north central and northwestern Louisiana.
LAT...LON 3145 9370 3160 9335 3170 9324 3197 9323
3200 9269 3164 9260 3150 9271 3152 9272
3142 9287 3137 9292 3137 9295 3135 9295
3137 9303 3136 9339 3128 9344 3128 9354
TIME...MOT...LOC 1826Z 246DEG 33KT 3202 9308 3189 9306 3173 9309 3159
9321 3149 9338 3143 9355
19Local storm report, Jun 8, 1:27 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
127 PM CDT TUE JUN 8 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1232 PM TSTM WND DMG LOGANSPORT 31.98N 93.99W
06/08/2021 DE SOTO LA LAW ENFORCEMENT
TREE REPORTED DOWN WITH POWER LINES IN
LOGANSPORT.
&&
25The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 7:43 PM CDT | Special Weather Statement | SHV | LaSalle | 62 min |
| Jun 8, 11:43 AM CDT | Severe Thunderstorm Warning | SHV | Caddo, De Soto | 50 min |
| Jun 8, 12:05 PM CDT | Special Weather Statement | SHV | Sabine | 40 min |
| Jun 8, 12:17 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Bossier, Caddo, De Soto, Red River, Webster | 43 min |
| Jun 8, 12:43 PM CDT | Special Weather Statement | SHV | Sabine | 47 min |
| Jun 8, 12:56 PM CDT | Special Weather Statement | SHV | Bienville, Red River | 34 min |
| Jun 8, 1:23 PM CDT | Special Weather Statement | SHV | Bienville | 52 min |
| Jun 8, 1:26 PM CDT | Special Weather Statement | SHV | Natchitoches | 49 min |
| Jun 8, 2:05 PM CDT | Severe Thunderstorm Warning | SHV | Caldwell, Jackson, Lincoln, Ouachita, Union, Winn | 55 min |
| Jun 8, 2:12 PM CDT | Special Weather Statement | SHV | Grant, LaSalle, Winn | 63 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.